Generalized synchronization in linearly coupled time periodic systems

Research output: Contribution to journalArticlepeer-review

21 Citations (Scopus)


We consider the synchronization of a network of linearly coupled and not necessarily identical oscillators. We present an approach to the existence of the synchronization manifold which is based on some results developed by R. Smith for the study of periodic solutions of ODEs. Our framework allows the study of a large class of systems and does not assume that they are small perturbations of linear systems. Moreover, it provides a practical way to compute estimations on the parameters of the system for which generalized synchronization occurs. Additionally, we give a new proof of the main result of R. Smith on invariant manifolds using Wazewski's principle. Several examples of application are presented. (C) 2010 Elsevier Inc. All rights reserved.
Original languageUnknown
Pages (from-to)3215-3232
JournalJournal Of Differential Equations
Issue number12
Publication statusPublished - 1 Jan 2010

Cite this